A Nonparametric Approach to Smoothing by Aggregation over Preferences

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)279-297
JournalJournal of Mathematical Economics
Volume10
StatePublished - 1982

Cite this

A Nonparametric Approach to Smoothing by Aggregation over Preferences. / Allen, Beth E.

In: Journal of Mathematical Economics, Vol. 10, 1982, p. 279-297.

Research output: Contribution to journalArticle

@article{52e635b240354d8d8989e2219a8bb752,
title = "A Nonparametric Approach to Smoothing by Aggregation over Preferences",
author = "Allen, {Beth E}",
year = "1982",
language = "English",
volume = "10",
pages = "279--297",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",

}

TY - JOUR

T1 - A Nonparametric Approach to Smoothing by Aggregation over Preferences

AU - Allen, Beth E

PY - 1982

Y1 - 1982

M3 - Article

VL - 10

SP - 279

EP - 297

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

ER -